# SDR ASAA12511142

- Difficulty date: February 22, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 18,211 hours, 5,670 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135802
- Part serial: 16G96X
- Condition: Failed
- Location: Weather Radar
- Part time: 16,912 hours, 5,878 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR FAILED EN ROUTE.  REF WDM 34 41 11 FOUND WXR R/T RACK CONNECTOR D189B PINS C13 & E10 PUSHED BACK RESEATED PINS.  WXR TEST STILL FAILS ANT.  REPLACED WXR ANT DRIVE UNIT REF MM 34 43 11 RE-INSTALLED WXR R/T REF MM 34 43 41 WXR, OPS CHECKS NORMAL.
